The National Agency for Food and Drug Administration and Control (NAFDAC) on Monday warned Nigerians to be cautious when taking a cup of tea popularly known as `Maishayi’ from vendors.

NAFDAC Director-General, Prof. Mojisola Adeyeye, who gave the warning in an interview with the News Agency of Nigeria (NAN) said it received information that Maishayi’s now mix intoxicating drugs in the tea prepared for customers.

She mentioned intoxicating drugs such as tramadol, Vieteling, Marijuana and others, adding that people could lose their lives after taking tea mixed with such drugs.

“In the US, lots of people are dying because of these medicines. How can such medicines mix with palm wine in the name of getting high in Nigeria?

“There are some medicines you cannot take if you have cardiovascular problems,’’ she said.

She, therefore, called on Nigerians to desist from harmful medicines in the name of power enhancement.

0 0 vote
Article Rating
Subscribe
Notify of
0 Comments
Inline Feedbacks
View all comments

Leave a Reply

Your email address will not be published.

%d bloggers like this: